# SDR DALA2018103106367

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON OB BALLSCREW NUT AT LT WING INB FLAP. CORRECTIVE ACTION: R/R O/B BALLSCREW NUT AT LT WING INBD FLAP. OPS TEST OK. (0801497)
